Frontiers in drug safety and regulation · 2026
Case Report: Panic attacks after tirzepatide injection in two female patients with recurrent depressive disorder.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Palm Ulrich, Backmund Markus, Himmerich Hubertus
Аннотация
Tirzepatide was introduced several years ago for the management of obesity. Its side-effect profile includes gastrointestinal symptoms and hormonal shifts similar to other glucagon-like peptide-1 receptor agonists (GLP-1RAs). This class of medications is currently being investigated for its potential utility in treating depressive and anxiety disorders. While safety data generally indicate a low risk for adverse psychiatric events - such as suicidal ideation or depressive episodes - and some evidence suggests a beneficial impact on mood, anecdotal reports have linked these agents to panic attacks. However, scientific evidence for this remains limited. We present the cases of two female patients with histories of depressive disorder who experienced panic attacks following tirzepatide injections for weight loss. Both required hospitalization for the exacerbation of moderate-to-severe recurrent depressive disorder. The panic attacks occurred in close temporal proximity to the injections and resolved upon discontinuation. No clear medical aetiology was identified. Changes in pharmacokinetics by delayed gastric emptying, GABAergic deficits, an activation of the nucleus of the solitary tract (NTS) or activation of the hypothalamus-pituitary-adrenal axis are considered as potential mechanisms for panic attacks.